Relives sinus pressure associated with allergies, headaches and colds. Each tablet contains Acetaminophen 500mg and Phenylephrine HCI 5mg

Buy Now From Amazon

Product Review

Relives sinus pressure associated with allergies, headaches and colds. Each tablet contains Acetaminophen 500mg and Phenylephrine HCI 5mg

  • Relieves sinus pressure associated with allergies, headaches and colds
  • Each tablet contains Acetaminophen 500mg and Phenylephrine HCI 5mg
  • 250 tablets, 125 packets each with 2 per packet

Similar Products

Medi-First 80248 Chewable Mint Antacid Tablets, 125-Packets of 2Medi-First 80848 Ibuprofen, 125 Packets of 2, Pain RelieverMedi-First Ibuprofen, 250 Per Box, 2 Tablets Per PacketMedi-First Ibuprofen 250 packets of 2, Pain RelieverMedi-First pain Relief Tablets with Aspirin & Acetaminophen, 500 TabletsMedi-First 80448 Extra Strength Non-Aspirin Acetaminophen 125-Packets of 2Medique Products 81148 Medi-First Pain Relief Tablets, 250 Tablets, 125 X 2Extra Strength Non-Aspirin Pain Reliever Comparable to Extra Strength Tylenol - 100 per BoxMedique Products 22373 Triple Antibiotic Ointment.5 Gram, 25 Per Box